# SDR DXTA200702304

- Difficulty date: June 28, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 5,498 hours, 4,271 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216011
- Part serial: 0940
- Condition: Stuck
- Location: Mlg
- Part time: 556 hours, 423 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE IS STICKING CAUSING CONTROL ISSUES WHILE TAXIING.  INSTALLED AN OVERHAULED BRAKE IN LT POSITION IAW MM CH 32-42. INSTALLED AN OVERHAULED METERING VALVE IN LT POSITION IAW THE MM CH 32-42.
